Linear independence in commutative semigroups. (English) Zbl 0335.20031


20M10 General structure theory for semigroups
Full Text: EuDML


[1] CLIFFORD A. H., PRESTON G. B.: The Algebraic Theory of Semigroups. Amer. Math. Soc., Providence 1961, 1967. · Zbl 0111.03403
[2] FUCHS L.: Abelian Groups. Budapest 1958. · Zbl 0091.02704
[3] GLAZEK K.: Independence with respect to family of mappings in abstract algebras. Dissertationes Mathematicae, 81, 1971. · Zbl 0213.29601
[4] JACOBSON N.: Lectures in Abstract Algebra. Vol. 1, Basic Concepts. Van Nostrand, Princeton 1951.
[5] MARCZEWSKI E.: Independence and homomorphisms of in abstract algebras. Fundam. math. 50, 1961, 45-61. · Zbl 0104.25501
[6] SZÁSZ G.: Marczewski independence in lattices and semilattices. Colloq. math. 10, 1963, 10-20. · Zbl 0118.02401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.